# SDR CA990310015

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: AEB2151011
- Condition: Failed
- Location: Hyd Pressure
- Part time: 2,426 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, NR 2 STANDBY HYDRAULIC PUMP SEL. OFF, NR 2 ENGINE PUMP, RUDDER PRESS, RUDDER FULL PRESS, NR 2 RUDDER HYD, ROLL SPOILER CAUTION LIGHTS ON. TURNING NR 2 STANDBY PUMP ON, NORMAL OPERATION.  PRESSURE MANIFOLD REPLACED.
